Tsukuba Journal of Mathematics

Tame two-point algebras

Mitsuo Hoshino and Jun-ichi Miyachi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 12, Number 1 (1988), 65-96.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160637

Digital Object Identifier
doi:10.21099/tkbjm/1496160637

Mathematical Reviews number (MathSciNet)
MR949903

Zentralblatt MATH identifier
0653.16023

Citation

Hoshino, Mitsuo; Miyachi, Jun-ichi. Tame two-point algebras. Tsukuba J. Math. 12 (1988), no. 1, 65--96. doi:10.21099/tkbjm/1496160637. https://projecteuclid.org/euclid.tkbjm/1496160637


Export citation